# SDR DHL2000803124

- Difficulty date: January 7, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FAIRING DELAMINATED.  REMOVED FASTENERS AND PANEL FOR REPAIR IAW SRM 51-1-21A PAGE 4.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8 PAGE 11 & 12.  INSTALLED OVERHAULED PANEL (WITH SERVICEABLE TAG) AND SECURED CHERRY MAX RIVETS IAW SRM 51-1-21 PAGE 73.
